# SDR GLBA2001112

- Difficulty date: May 27, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- Aircraft time: 17,169 hours, 20,818 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTRANSIT LIGHT ILLUMINATED WITH GEAR UP.  ADJUSTED RT UPLOCK SWITCH; OPS CHECKED GOOD.
